Couldn't find what you looking for?

TRY OUR SEARCH!

I am TTC and took the lowest does of Clomid for the first time this past month and a few days past ovulation I have been getting lots of wet, creamy discharge, but no other symptoms and my breasts are not sore. Could I be pregnant? or is this a side effect of Clomid? Thanks!

Loading...

 Hey since creamy and wet discharge is not side effect of Clomid maybe it is time to get up, get dressed and go to the pharmacy to buy pregnancy test. Even if it turns out negative you can check with your doctor and do the blood test. If something come out positive then I think you know what to do.

 

How long have you been trying to conceive? My best friend was trying for years and she has tried almost everything from ivf c 5000 injections to chlomid but in the end she managed to get pregnant. Now she is proud mother of two zear old son and she is always saying that everything she has gone trough was worth it. So what ever happens don't give up.

 

And by taking chlomid you have chances to get twins. I was reading in some study that after some clinical trial 5 % of women who were using chlomid got twins. How about that?

 

Let us know what has happened to you. Good luck!

Reply

Loading...